# SDR CA991210084

- Difficulty date: November 20, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10011
- Condition: Malfunctioned
- Location: Lt Flap
- Component: Te Flap Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, FLAPS FAILED UPON SELECTION TO 8 DEG. FLAPS STAYED AT 0 DEG. 33 ACTUATOR L/H REPLACED FOR TORQUE TEST.
